MathSciNet Relay Station
MathSciNet bibliographic data
MR2886465 35A08 (35B45 35J47 35K40)
Cho, Sungwon; Dong, Hongjie; Kim, Seick Global estimates for Green's matrix of second order parabolic systems with application to elliptic systems in two dimensional domains. Potential Anal. 36 (2012), no. 2, 339–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement